# SDR DXTA200300205

- Difficulty date: December 18, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N540QS
- Make and model: Braero BAE1251000A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM TEB TO ADS DURING DESCENT FLAPS WILL NOT LOWER WHEN SELECTED TO 15, 25, OR 45 DEGREES.  DIVERTED TO DFW AND LANDED SAFELY.  ITEM IS UNDER INVESTIGATION.
